# SDR SIMA200100804

- Difficulty date: January 8, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5236 - EMERGENCY LIGHT FIXTURE BY GALLEY CART IS BROKEN.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY IN GALLEY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
